# SDR COMA0560840

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 24,343 hours, 21,719 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transformer
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5425 - DURING FLIGHT RECEIVED A STEERING INOPERATIVE MESSAGE, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  STEERING WAS INTERMITTENT DURING TAXI-IN.  PERFORMED ADJUSTMENT OF THE RIGHT STEERING ROTARY VARIABLE DIFFERENTIAL TRANSFORMER.
